# SDR AALA201705179016

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 59,064 hours, 25,526 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Loose
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AIRFRAME VIBRATION IN CLIMB 240KTS TO 310KTS FL 190 TO 310, ENGINE VIBRATION LEFT HAND N1-.4, RIGHT HAND N11.4-1.8 N2, LEFT HAND .5, RIGHT HAND .1. AFT LEFT HAND NOSE GEAR DOOR HAS LOOSE ATTACH FITTINGS BOTH FORWARD AND AFT. MAINTENANCE FOUND LOOSE ATTACH FITTINGS ON AFT NOSE LANDING GEAR DOOR, REPLACED ATTACH FITTINGS, INSTALLED AND ADJUSTED DOOR PER AMM 32-22-13-400-001A.
